# SDR WRXR20250424001

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391951
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 LH BL 42.00 ALONG TOP AFT ANGLE. EMOVED CORROSION ON SUBSTRUCTURE AT FS 847.00 LH BL 42.00 ALONG TOP ANGLE IAW CRJ 900 SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS OF TOP ANGLE IS .040" MATERIAL LOST .003" REMAINING THICKNESS .037" FOUND WITHIN LIMITS IAW CRJ 900 SRM 53-82-55-001-002-A02, 53-82-55-101-001-A02. CORROSION ON TOP CORNER ANGLE (SH670-39195-1) EXCEEDED THE 10% ALLOWED IN THE RADIUS IAW CRJ900 SRM 53-82-55-101-002-A02. BLENDED OUT CORROSION ON 5EA LOCATION, REINSTALLED TOP CORNER ANGLE, AND APPLIED FINISH CODE AT ANGLE PN SH670-39178-3 LH IAW CRJ 900 SRM 51-21-16-001-001-A01
